Equations of the stream field and the blade surfaces of radial pumps
Matematički vesnik, Tome 19 (1967) no. 2, p. 113
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
@article{MV_1967_19_2_a1,
author = {S. Pejovi\'c},
title = {Equations of the stream field and the blade surfaces of radial pumps},
journal = {Matemati\v{c}ki vesnik},
pages = {113 },
year = {1967},
volume = {19},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MV_1967_19_2_a1/}
}
S. Pejović. Equations of the stream field and the blade surfaces of radial pumps. Matematički vesnik, Tome 19 (1967) no. 2, p. 113 . http://geodesic.mathdoc.fr/item/MV_1967_19_2_a1/